# SDR VNAA202309181111

- Difficulty date: September 15, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N613NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15481
- Aircraft time: 7,359 hours, 6,379 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE ON THE LH FUSELAGE OVERWING EMERGENCYÂˆ’EXIT SKIN AT 2 (EA.) LOCATIONS. THE DAMAGE IS REPORTED AT: DAMAGE #1 STN 811 L .25 W .031". DAMAGE #2 STN 872 L .19 W .031". PERFORMED PERMANENT REPAIR IAW EA23-C9-52-1335.
